# SDR IPXA11B67537

- Difficulty date: June 27, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B0204716
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MIDFLAP COVE PANEL DAMAGED UPPER AND LOWER SKIN/ CORE.  REPAIRED REF EOB747-5750-42086-D.
